The Michigan Mathematical Journal

The isoperimetric theorem for general integrands.

John E. Brothers and Frank Morgan

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 41, Issue 3 (1994), 419-431.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005070

Mathematical Reviews number (MathSciNet)
MR1297699

Zentralblatt MATH identifier
0923.49019

Digital Object Identifier
doi:10.1307/mmj/1029005070

Subjects
Primary: 49Q20: Variational problems in a geometric measure-theoretic setting

Citation

Brothers, John E.; Morgan, Frank. The isoperimetric theorem for general integrands. The Michigan Mathematical Journal 41 (1994), no. 3, 419--431. doi:10.1307/mmj/1029005070. http://projecteuclid.org/euclid.mmj/1029005070.


Export citation